Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Abdominal discomfort, spotting and cramping after mirena removal, HPT negative. Why is it ?

I had mirena for over a year and just had it removed 4 weeks ago because I was having abdominal discomfort for 3 weeks prior to removing it. I was spotting and cramping for 2 weeks and I hadn t bled for 8 months before that. I had unprotected sex the night before the spotting occurred because the coming fell off.. I tested for pregnancy 4 weeks ago and it was negative, and I am still having abdominal cramping and discomfort without the mirena. I don t know what is going on with my body but I m concerned. I keep thinking of std s, pregnancy, or something that occurred from the mirena...
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for your query,

There may be many problems faced by patients after mirena removal. The symptoms you have listed are one of them. If they are not very severe ,then you dont have to worry much. These problems are usually benign and subside by itself. However if they are very severe consult a OBG at earliest. You can be pregnant soon after mirena removal, so take precaution if you dont want to be pregnant right now.

You may take some multivitamins and iron to restore your health. You can also use analgesics if needed.

Take care..

Hope it helps you..
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor